HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   High & Low Blood Pressure (http://www.healthboards.com/boards/high-low-blood-pressure/)
-   -   Permanent damage from hbp meds? (http://www.healthboards.com/boards/high-low-blood-pressure/780289-permanent-damage-hbp-meds.html)

Kaptain 09-01-2001 10:35 PM

Permanent damage from hbp meds?
 
I was diagnosed with hbp 2 months ago. I was on procardia, but switched after a month because of a very scary side effect. My heart rate increased dramatically and I noticed that my heart seemed to struggle, pound, and beat faster whenever I layed on my stomach or back. Now I can't sleep because of these symptoms. Before the onset of these symptoms I had an ekg and it was fine. And before the meds, the problem was non existent. The questions are: has anyone else experienced this and is the damage permanent? Desperately need a reply, I don't know how to go on without sleeping normally. I think life with uncontrolled bp was better than this. At least I could sleep.

Speedgal 09-01-2001 10:43 PM

Re: Permanent damage from hbp meds?
 
I can't see any reason why there should be any lasting effects or damage from that bad experience with Procardia. I presume the drug you are now on is much better. Don't worry! :-)

lindachinook 09-02-2001 10:01 AM

Re: Permanent damage from hbp meds?
 
I also experienced these symptoms with Lopressor with I had been on for over 10 years and tried Cozaar and Verelan with much the same symptoms... I've had so much trouble with meds making me feel spacey and tired and chest pains and legs hurting..when I'm off of meds which I have been (my own choice) for over a year I've felt fine but bloodpressure is moderately high and would like to find some herbal med I could work with. Last week tried the Cozaar again and had to quit today because could not do normal daily work on them...Any suggestions would be appreciated.

------------------
Linda

Speedgal 09-03-2001 01:48 AM

Re: Permanent damage from hbp meds?
 
There are herbs for high BP. You could get a herbalist to make something up for you or there is a proprietary one available - just do a search on the web. But they aren't without the possibility of side effects either. Try going back to your doc and asking to try a different type, there are heaps. Be persistent and if you don't get satisfaction go to another doctor. Good luck.

Misty800 09-19-2001 08:30 PM

Re: Permanent damage from hbp meds?
 
The "Dash Diet" and the "Rice Diet" are supposed to reduce bloodpressure. You may wish to check into these.

Low sodium diet, losing weight if needed, exercising goes a long ways in helping to lower bloodpressure.


All times are GMT -7. The time now is 04:18 AM.